# SDR 9FHA2014FA0000336

- Difficulty date: May 26, 2014
- Submitted: May 26, 2014
- Operation: Air carrier
- Aircraft: N3927U
- Make and model: Parten P.68C
- Aircraft serial: 282
- Engine: Lyc IO360A1B6
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302061400
- Part serial: JAN13
- Condition: Split
- Location: Lt Mlg Tire
- Part time: 220 hours, 400 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TIRE WENT FLAT UPON TAXIING IN FROM LANDING. TIRE AND INNER TUBE REPLACED WITH NEW. TIRE WAS A  7.00 X 6, 8PR.  INNER TUBE TR20, S02602.  TIRE AND TUBE TIME IN SERVICE: 219.5, LANDINGS APPROX.:400.  INNER TUBE FAILURE WAS A SLIT ON SIDEWALL DEVELOPING RADIALLY ALONG A MFG BONDING LINE APPROXIMATELY 1" LONG, RT MAIN TIRE AND TUBE CHANGED 16 HOURS LATER AND SAME MAKE AND MODEL INNER TUBE FOUND WITH SIMILAR SPLIT DEVELOPING ALONG MFG BONDING LINE.  INNER TUBE TT IN SERVICE: 94.3HRS, APPROX. 180 LANDINGS.
